# SDR DALA2018031901813

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FWD EDGE OUTER PAN BELOW THE NR 2 STOP FITTING AT THE FWD CARGO DOOR.    REPAIRED IAW ETI-17-18-055, REV 1, AND ER/A 566780-14, REV ORIG.
